# SDR 9806929931

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N90S
- Make and model: Doug DC-9-31
- Aircraft serial: 47244
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: T-Duct
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING APPROACH, SLAT DISAGREEMENT LIGHT ILLUMINATED WITH ROLL TO THE RIGHT.  CREW RECYCLED SLATS WITH SAME RESULTS.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT USING FLAPS ONLY.  MAINTENANCE FOUND THE RIGHT SLAT BINDING DUE TO RIGHT ANTI-ICE T-DUCT CRACKED.  REPLACED THE DUCT, OPERATIONAL CHECK NORMAL.
